Следене
Nicolas Perkowski
Nicolas Perkowski
Потвърден имейл адрес: math.fu-berlin.de
Заглавие
Позовавания
Позовавания
Година
Paracontrolled distributions and singular PDEs
M Gubinelli, P Imkeller, N Perkowski
Forum of Mathematics, Pi 3, 2015
5022015
KPZ reloaded
M Gubinelli, N Perkowski
Communications in Mathematical Physics 349 (1), 165-269, 2017
2032017
Energy solutions of KPZ are unique
M Gubinelli, N Perkowski
Journal of the American Mathematical Society 31 (2), 427-471, 2018
1042018
Pathwise stochastic integrals for model free finance
N Perkowski, DJ Prömel
Bernoulli 22 (4), 2486-2520, 2016
632016
Lectures on singular stochastic PDEs
M Gubinelli, N Perkowski
arXiv preprint arXiv:1502.00157, 2015
522015
Dimensional reduction in nonlinear filtering: a homogenization approach
P Imkeller, NS Namachchivaya, N Perkowski, HC Yeong
The Annals of Applied Probability 23 (6), 2290-2326, 2013
462013
Pathwise integration and change of variable formulas for continuous paths with arbitrary regularity
R Cont, N Perkowski
Transactions of the American Mathematical Society, Series B 6 (5), 161-186, 2019
422019
Pathwise superreplication via Vovk’s outer measure
M Beiglböck, AMG Cox, M Huesmann, N Perkowski, DJ Prömel
Finance and Stochastics 21 (4), 1141-1166, 2017
422017
The Kardar–Parisi–Zhang equation as scaling limit of weakly asymmetric interacting Brownian motions
J Diehl, M Gubinelli, N Perkowski
Communications in Mathematical Physics 354 (2), 549-589, 2017
392017
Supermartingales as Radon–Nikodym densities and related measure extensions
N Perkowski, J Ruf
The Annals of Probability 43 (6), 3133-3176, 2015
362015
Paracontrolled distributions on Bravais lattices and weak universality of the 2d parabolic Anderson model
J Martin, N Perkowski
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 55 (4 …, 2019
352019
The Hairer-Quastel universality result at stationarity (Stochastic Analysis on Large Scale Interacting Systems)
M Gubinelli, N Perkowski
数理解析研究所講究録別冊 59, 101-115, 2016
34*2016
The existence of dominating local martingale measures
P Imkeller, N Perkowski
Finance and Stochastics 19 (4), 685-717, 2015
312015
regularization of ODEs perturbed by noise
FA Harang, N Perkowski
Stochastics and Dynamics, 2140010, 2021
282021
The infinitesimal generator of the stochastic Burgers equation
M Gubinelli, N Perkowski
Probability Theory and Related Fields 178 (3), 1067-1124, 2020
272020
Particle filtering in high-dimensional chaotic systems
N Lingala, N Sri Namachchivaya, N Perkowski, HC Yeong
Chaos: An Interdisciplinary Journal of Nonlinear Science 22 (4), 047509, 2012
272012
Local times for typical price paths and pathwise Tanaka formulas
N Perkowski, D Prömel
Electronic Journal of Probability 20, 1-15, 2015
262015
A Fourier analytic approach to pathwise stochastic integration
M Gubinelli, P Imkeller, N Perkowski
Electronic Journal of Probability 21, 1-37, 2016
232016
An invariance principle for the two-dimensional parabolic Anderson model with small potential
K Chouk, J Gairing, N Perkowski
Stochastics and Partial Differential Equations: Analysis and Computations 5 …, 2017
202017
Derivation of the stochastic Burgers equation with Dirichlet boundary conditions from the WASEP
P Gonçalves, N Perkowski, M Simon
Annales Henri Lebesgue 3, 87-167, 2020
192020
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20